Advertisement

Hamiltonian Group Actions and Equivariant Cohomology

  • Shubham Dwivedi
  • Jonathan Herman
  • Lisa C. Jeffrey
  • Theo van den Hurk
Book

Part of the SpringerBriefs in Mathematics book series (BRIEFSMATH)

Table of contents

  1. Front Matter
    Pages i-xi
  2. Shubham Dwivedi, Jonathan Herman, Lisa C. Jeffrey, Theo van den Hurk
    Pages 1-7
  3. Shubham Dwivedi, Jonathan Herman, Lisa C. Jeffrey, Theo van den Hurk
    Pages 9-15
  4. Shubham Dwivedi, Jonathan Herman, Lisa C. Jeffrey, Theo van den Hurk
    Pages 17-20
  5. Shubham Dwivedi, Jonathan Herman, Lisa C. Jeffrey, Theo van den Hurk
    Pages 21-26
  6. Shubham Dwivedi, Jonathan Herman, Lisa C. Jeffrey, Theo van den Hurk
    Pages 27-29
  7. Shubham Dwivedi, Jonathan Herman, Lisa C. Jeffrey, Theo van den Hurk
    Pages 31-46
  8. Shubham Dwivedi, Jonathan Herman, Lisa C. Jeffrey, Theo van den Hurk
    Pages 47-60
  9. Shubham Dwivedi, Jonathan Herman, Lisa C. Jeffrey, Theo van den Hurk
    Pages 61-70
  10. Shubham Dwivedi, Jonathan Herman, Lisa C. Jeffrey, Theo van den Hurk
    Pages 71-88
  11. Shubham Dwivedi, Jonathan Herman, Lisa C. Jeffrey, Theo van den Hurk
    Pages 89-102
  12. Shubham Dwivedi, Jonathan Herman, Lisa C. Jeffrey, Theo van den Hurk
    Pages 103-112
  13. Shubham Dwivedi, Jonathan Herman, Lisa C. Jeffrey, Theo van den Hurk
    Pages 113-122
  14. Back Matter
    Pages 123-132

About this book

Introduction


Keywords

Symplectic geometry Equivariant cohomology Moduli spaces Flat connections Gauge theory

Authors and affiliations

  • Shubham Dwivedi
    • 1
  • Jonathan Herman
    • 2
  • Lisa C. Jeffrey
    • 3
  • Theo van den Hurk
    • 4
  1. 1.Department of Pure MathematicsUniversity of WaterlooWaterlooCanada
  2. 2.Department of Mathematical and Computational SciencesUniversity of Toronto at MississaugaMississaugaCanada
  3. 3.Department of MathematicsUniversity of TorontoTorontoCanada
  4. 4.Department of MathematicsUniversity of TorontoTorontoCanada

Bibliographic information

  • DOI https://doi.org/10.1007/978-3-030-27227-2
  • Copyright Information The Author(s), under exclusive licence to Springer Nature Switzerland AG 2019
  • Publisher Name Springer, Cham
  • eBook Packages Mathematics and Statistics
  • Print ISBN 978-3-030-27226-5
  • Online ISBN 978-3-030-27227-2
  • Series Print ISSN 2191-8198
  • Series Online ISSN 2191-8201
  • Buy this book on publisher's site